# SDR YENA20120803568

- Difficulty date: August 3, 2012
- Submitted: August 3, 2012
- Operation: Air carrier
- Aircraft: N190JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000011
- Aircraft time: 18,665 hours, 11,331 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4101722
- Part serial: 0255
- Condition: Failed
- Location: Cockpit
- Part time: 18,668 hours, 11,330 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 6102 IAD-BOS DIVERTED TO JFK, ELECTRICAL SMOKE RE-APPEARED DURING FLIGHT.  NO SYSTEM FAILURE NOTED.  FOUND ODOR COMING FROM RECIRCULATING FAN VENTS IN COCKPIT.  REMOVED AND REPLACED RECIRCULATING FAN PER AMM 21-24-01.  OPS CHECK OK.
